# SDR DL73E970887

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Failed
- Location: Lt Cockpit
- Component: 7771397004
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, CAPTS HSI SPUN 360 DEG AND ENDED UP 180 DEG OUT, ACCOMPANIED BY ELECT SMELL AND C/B POPPING.  EMERGENCY DECLARED AND A/C DIVERTED.  REPLACED CAPTS HSI, OPS CHECKS NORMAL.
